Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
Mephedrone is an amphetamine-like drug, and like other stimulants, can lead to a variety of symptoms including dizzines, headaches, and in severe cases even seizures, stroke or bleeding in the brain, vasopasm (abnormal constriction of the blood vessels in the brain) and vasculitis (inflammation of the blood vessels in the brain). The majority of these adverse effects occur at higher doses and with sustained use, but can occur even with small doses. Withdrawal is unlikely to be a cause of these symptoms; withdrawal from stimulants may include fatigue, depression. Continued use of mephedrone is strongly advised against, and evaluation by a neurologist as you are planning is recommended.
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
thankyou very much for your info,due to the uk health system being over loaded it is at least another 4 weeks until i can see a specialisty,im going away next week for a fortnight and my main worry is,if i dont have a bit of mephedrone i get these seizure like symptons and generally feel groggy,but i i take a bit,it all clears up in minutes,any idea why that might be,,nigel
I am having these exact symtoms and am scared to stop taking, i would liek to know what will happen if i stop like will it get worse or should i just try and get through it for a few days? Please help. Billie x
hi,sorry to hear your struggling,i had the same thing,i needed to keep redosing to keep the head shocks away,the most important thing to realise is,its not permanent,it scared me to death at first,but if you lay off for a couple of days it does go away,if you need to redose,then bombing it much better than snorting it,its a really bad chemical,i know a lot of folk who are struggling with massive come downs now its banned,how much were you taking and how often
A related discussion, Ticks/Seizure like symptoms
Iv bin gettin severe headaches for 12 months now iwas taking mephedrone for 18 months and stopped using 8 months ago iv had mri scans and they were all clear, iv never told a Dr that is taken mephedrone cuz I was embarassed, I need some advice cuz its scaring the hell out of me.
A related discussion, brain pains